Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 11, Issue 3, 2009
Metadata
 

Face enumeration—from spheres to manifolds
Ed Swartz
pp. 449–485
Abstract | Full-Text PDF (336 KB) | Metadata

Toric structures on near-symplectic 4-manifolds
David T. Gay and Margaret Symington
pp. 487–520
Abstract | Full-Text PDF (326 KB) | Metadata

Which 3-manifold groups are Kähler groups?
Alexandru Dimca and Alexander I. Suciu
pp. 521–528
Abstract | Full-Text PDF (159 KB) | Metadata

Existence of rational points on smooth projective varieties
Bjorn Poonen
pp. 529–543
Abstract | Full-Text PDF (225 KB) | Metadata

Positive solutions for nonlinear Schrödinger equations with deepening potential well
Zhengping Wang and Huan-Song Zhou
pp. 545–573
Abstract | Full-Text PDF (309 KB) | Metadata

Stability of closed characteristics on compact convex hypersurfaces in 6
Wei Wang
pp. 575–596
Abstract | Full-Text PDF (253 KB) | Metadata

Relative integral functors for singular fibrations and singular partners
Daniel Hernández Ruipérez, Ana Cristina López Martín and Fernando Sancho de Salas
pp. 597–625
Abstract | Full-Text PDF (289 KB) | Metadata

On Kahane's ultraflat polynomials
Enrico Bombieri and Jean Bourgain
pp. 627–703
Abstract | Full-Text PDF (552 KB) | Metadata